# SDR SIMA20130607007

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 25,159 hours, 17,791 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 9752753
- Part serial: PN3162
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A NOSE GEAR DISAGREE WARNING, DURING LANDING GEAR RETRACTION.  THE CREW DECLARED AN EMERGENCY AND DIVERTED.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE. R & R THE NR 3 PRIORITY BALANCED RELIEF VALVE IAW AMM 29-12-05. THE OPS CHECK WAS GOOD IAW TASK 29-12-05-710-801. GEAR SWING CHECKED IAW AMM 32-30-00.  THE ACFT WAS RETURNED TO SERVICE.
